JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TENSOR PRODUCTS OF LOG-HYPONORMAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TENSOR PRODUCTS OF LOG-HYPONORMAL OPERATORS
KIM, IN-HYOUN;
  PDF(new window)
 Abstract
The tensor product of Hilbert space operators A and B will be shown to be log-hyponormal if and only if A and Bare log-hyponormal. Some general comments about generalized hyponormality are also made.
 Keywords
tensor product;log-hyponormal;w-hyponormal;p-quasi-hyponormal;
 Language
English
 Cited by
1.
WEYL'S THEOREM AND TENSOR PRODUCT FOR OPERATORS SATISFYING T*k|T2|Tk≥T*k|T|2Tk,;

대한수학회지, 2010. vol.47. 2, pp.351-361 crossref(new window)
1.
On -paranormal contractions and properties for -class A operators, Linear Algebra and its Applications, 2012, 436, 5, 954  crossref(new windwow)
2.
On Properties of ClassA(n)andn-Paranormal Operators, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
3.
On operators satisfying T∗∣T2∣T⩾T∗∣T∣2T, Linear Algebra and its Applications, 2006, 418, 2-3, 854  crossref(new windwow)
 References
1.
A. Aluthge and D. Wang, w-hyponormal operators II , Integral Equations Oper- ator Theory 36 (2000), 1-10 crossref(new window)

2.
A. Aluthge, w-hyponormal operators, Integral Equations Operator Theory 37 (2000), 324-331 crossref(new window)

3.
B. P. Duggal, Tensor products of operators-strong stability and p-hyponormality, Glasg. Math. J. 42 (2000), 371-381 crossref(new window)

4.
M. Fujii, J. F. Jiang, and E. Kamei, Characterization of chaotic order and its application to Furuta inequality, Proc. Amer. Math. Soc. 125 (1997), 3655-3658

5.
M. Fujii, J. F. Jiang, E. Kamei, and K. Tanahashi, A characterization of chaotic order and a problem, J. Inequal. Appl. 2 (1998), 149-156 crossref(new window)

6.
J. Hou, On tensor products of operators, Acta Math. Sinica (N.S.) 9 (1993), 195-202 crossref(new window)

7.
J. Stochel, Seminormality of operators from their tensor product, Proc. Amer. Math. Soc. 124 (1996), 435-440

8.
A. Uchiyama, Berger-Shaw's theorem for p-hyponormal operators, Integral Equations Operator Theory 33 (1999), 221-230 crossref(new window)